Publications of Kevin Bryce McLeod

  1. Uniqueness of Solutions of Semilinear Poisson Equations,
    Proc. Nat'l Acad. Sci. USA, 78, 6592-6595 (1981) (with J. Serrin).

  2. Uniqueness of Positive Radial Solutions of Semilinear Elliptic Equations in $\mbox{${{\rm I}\kern-.18em{\rm R}}^{n}$}$,
    Thesis, University of Minnesota (1984).

  3. Asymptotic Behaviour of Solutions of Semilinear Equations in $\mbox{${{\rm I}\kern-.18em{\rm R}}^{n}$}$,
    Arch. Rat. Mech. Anal., 98, 295-305 (1987).

  4. Uniqueness of Positive Radial Solutions of $\Delta u + f(u) = 0$ in $\mbox{${{\rm I}\kern-.18em{\rm R}}^{n}$}$,
    Arch. Rat. Mech. Anal., 99, 115-145 (1987) (with J. Serrin).

  5. Some Uniqueness Theorems for Exterior Boundary Value Problems,
    In Proceedings of the Microprogram on Nonlinear Diffusion Equations and their Equilibrium States, Springer-Verlag, New York (1988).

  6. The Critical Sobolev Exponent in Two Dimensions,
    Proc. Royal Soc. Edinburgh, 109, Series A, 1-15 (1988) (with J.B. McLeod).

  7. Radial Solutions of $\Delta u + f(u) = 0$ with prescribed numbers of Zeros,
    J. Differential Equations, 83, 368-378 (1990) (with W.C. Troy and F.B. Weissler).

  8. A Global Existence Result for Quasi-linear Parabolic Equations,
    Commun. in PDE's, 15, 557-594 (1990) (with A.J. Milani).

  9. A Compact Imbedding Result on Lipschitz Manifolds,
    Math. Annalen, 290, 491-508 (1991) (with R.H. Picard).

  10. A General I-Theorem for Semilinear Elliptic Equations,
    In Nonlinear Diffusion Equations and their Equilibrium States, 3, Birkhauser, Boston (1992).

  11. Uniqueness of Positive Radial Solutions of $\Delta u + f(u) = 0$ in $\mbox{${{\rm I}\kern-.18em{\rm R}}^{n}$}$, II,
    Trans. Amer. Math. Soc., 339(2), 495-505 (1993).

  12. On some Global Well-posedness and Asymptotic Results for Quasilinear Parabolic Equations,
    NoDEA, 3, 79-114 (1996) (with A.J. Milani).

  13. Global Sobolev Solutions of Quasilinear Parabolic Equations,
    Differential and Integral Equations, 11(3), 521-550 (1998) (with A.J. Milani).

  14. Quasi-convergence of Model Geometries under the Ricci Flow,
    CAG, 9(4), 879-919 (2001) (with D. Knopf).

  15. Analyzing the effects of bubbles, inlet-pipe expansion, and mold deflection on the mold-filling process in liquid composite molding. Part 3: existence, uniqueness and convergence of solutions, submitted to SIAM Journal of Applied Mathematics, 2004, (with Krishna Pillai).
  16. Mathematics Support Teachers in Middle and High Schools, in: Adolescent Learning Toolkit, Wisconsin Department of Public Instruction, pages 297-309 (with DeAnn Huinker).
  17. University of Wisconsin-Milwaukee mathematics focus courses: mathematics contente for elementary and middle grades teachers, iJMEST, 38(7), 949-962 (2007) (with DeAnn Huinker).

Kevin B Mcleod
25/02/2008